Alert archive / Michigan / Tornado Warnings in 2016
Tornado Warning 5, NWS Marquette, MI
NWS Marquette, MI issued this tornado warning at Jul 17, 2016, 5:30 PM EDT for Baraga County, Michigan. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2016, 5:30 PM EDT (21:30 UTC)
- Expired
- Jul 17, 2016, 5:43 PM EDT
- In force
- 13 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Baraga County, MI
The radar
The Marquette radar (KMQT), 59 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
587
WFUS53 KMQT 172130
TORMQT
MIC013-172200-
/O.NEW.KMQT.TO.W.0005.160717T2130Z-160717T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
530 PM EDT SUN JUL 17 2016
THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL BARAGA COUNTY IN NORTH CENTRAL UPPER MICHIGAN...
* UNTIL 600 PM EDT
* AT 530 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR L'ANSE...MOVING EAST AT 35 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...SPORADIC DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
CRAIG LAKE STATE PARK AND HERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN
A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4674 8839 4674 8809 4658 8814 4667 8842
TIME...MOT...LOC 2130Z 281DEG 31KT 4671 8832
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
KLUBER1 follow-up statement
088
WWUS53 KMQT 172143
SVSMQT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
543 PM EDT SUN JUL 17 2016
MIC013-172153-
/O.CAN.KMQT.TO.W.0005.000000T0000Z-160717T2200Z/
BARAGA MI-
543 PM EDT SUN JUL 17 2016
...THE TORNADO WARNING FOR CENTRAL BARAGA COUNTY IS CANCELLED...
THE TORNADO THREAT HAS DIMINISHED AND THE TORNADO WARNING HAS BEEN
CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY AND
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4674 8839 4674 8809 4658 8814 4667 8842
TIME...MOT...LOC 2140Z 281DEG 31KT 4669 8816
$$
KLUBERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this tornado warning went out at Jul 17, 4:27 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 17, 4:27 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Marquette MI 427 PM EDT SUN JUL 17 2016 .SHORT TERM...(This evening through Monday) Issued at 425 PM EDT SUN JUL 17 2016 12Z raobs/latest wv imagery and RAP analysis show a fast cyc W flow across the Upr Great Lks on the srn flank of cutoff lo over Hudson Bay. Widespread showers that impacted the E half of the CWA most of today ahead of MCV related to MCS that impacted much of WI this mrng is moving to the E and out of Upr MI along with the MCV. Although local 12Z raobs/SPC mesoanalysis show marginal mid lvl lapse rates, some TS have popped up over the far W where skies have been partly sunny today and max temps peaked near 80. There is another area of showers/embedded TS moving across the MN arrowhead ahead of a strong shrtwv pushing E thru nrn MN/near sfc trof and associated mid lvl dry surge on its srn flank. The showers/quite a bit of cld cover have prevented temps from rising much over E half, where the temp at Newberry is only near 60. Looking farther upstream, another band of showers/TS is moving SE thru NW Ontario ahead of a cold fnt attendant to another disturbance rotating arnd the Hudson Bay closed lo. Main fcst concerns in the short term focus on shower/TS coverage and potential for some stronger TS into early evng over mainly the W half, where temps warmed with more clrg. Late this aftn/tngt...As shrtwv over MN moves into the area, expect shower/TS coverage over the W to increase late this aftn. Despite the marginal lapse rates, MUCapes up to 1250j/kg along with 35-40kts effective lyr shear and dry air aloft wl support some strong to severe TS. The main impediment is the degree of mid lvl drying that wl limit the coverage/intensity of the convection, especially farther S fm the shrtwv track. This convection wl move E thru this evng, but the activity should tend to weaken with time as it moves into the more stable airmass over the E half of Upr MI and dry slot surges acrs the CWA. Later tngt, the cold fnt now triggering the TS in NW Ontario is fcst to move into the area. Since this bndry wl be arriving during nocturnal cooling and under extensive mid lvl drying/deep lyr qvector dvgc with llvl CAA, expect no pcpn, just some clds. Mon...Expect some Cu/Sc over Upr MI under h85 thermal trof trailing the overngt cold fropa. This cld wl tend to mix out during the aftn with closer aprch of sfc hi pres/more llvl acyc NW flow. h85 temps are fcst to reach 12-13C, supporting max temps arnd 80 over the scentral away fm Lk Sup moderation. Some gusty NW winds on Mon into the ern CWA in the mrng wl result in hier waves along Lake Superior and a moderate swim risk on the beaches of Alger County. .LONG TERM...(Monday night through Sunday) Issued at 407 PM EDT SUN JUL 17 2016 The main issues for the extended forecast will be the well above normal temperatures and humidity for the middle and end of the work week with near record highs possible on Thursday. Monday night through Tuesday night: Upper level 500mb troughing over the Lower Great Lakes will continue to slide eastward Monday evening as heights begin to rise from the west as the ridge over the Plains slide toward the area. At the surface, high pressure will be in place through most of this time period. For the most part,the high pressure/height rises sliding into the area, along with drier air, will limit any chances for showers and thunderstorms and allow for mostly clear skies. As the high slides eastward Tuesday afternoon into Tuesday night, warm moist southerly flow will begin to kick in across the CWA, causing temperatures to warm to above normal for the day Tuesday. Wednesday through Thursday: The 500mb ridge axis is progged to remain over the central part of the U.S. through this time period, with the typical short waves riding around the periphery of the ridge. Timing will be everything with these waves, as far as pinning down the best chances of showers and thunderstorms, so the details will need to be ironed out as mid-week approaches. Right now it looks as if one wave would slide through the area during the day Wednesday with another wave sliding through late Wednesday night into Thursday. As is typical, models are having issues with the timing of the waves as well as the magnitude, but it does look like intermittent complexes of showers and thunderstorms will slide through the area during the aforementioned time periods. Temperatures will be hot during this time period as 850mb temperatures warm to around 20C Wednesday and 22C-25C Thursday. The big caveat for the really warm temperatures will be the timing of the shortwaves and cloud cover associated with those. If the shortwaves slide through during peak heating, this would act to suppress the temps a bit. Either way it will still be very warm and uncomfortable across the U.P. Thursday night into Friday: The GFS/EC have a cold front progged to slide south and eastward into the CWA late Thursday night into Friday as an associated shortwave slides into the area. This will provide enough lift and instability to focus showers and thunderstorms across the area during this time period. Again, confidence in exact timing is fairly low as the models are not in the best agreement that far out, but general trend will be for the ridge to flatten with this wave. At this point, have gone with a consensus of the models for this time period. Friday night through the extended: Flow is expected to be a bit more zonal across the area allowing for a more comfortable weekend across the U.P. There are some hints at a couple waves trying to slide across the area Saturday afternoon into Saturday evening, but given the timing differences and low confidence, will stick with a consensus of the models, bringing cooler temperatures and slight chances of showers and thunderstorms by late Saturday afternoon into Saturday evening. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 138 PM EDT SUN JUL 17 2016 As area of rain now impacting the E half of Upr MI shifts to the E, lingering lo clds at SAW wl tend to dspt and give way to VFR cigs. There has been more clrg over wrn Upr MI, and the aprch of a disturbance and lo pres trof wl lead to some showers/TS at IWD and CMX mid to late aftn that wl drift to the E and possibly impact SAW by 00Z. Except for a period of MVFR cigs at CMX this evng with an upslope W wind, VFR conditions should then prevail the rest of the fcst period. The only potential issue is the passage of a lo pres trof late tngt/early Mon that could lead to some lo clds/potential MVFR cigs especially at CMX with an upslope NW wind. && .MARINE...(For the 4 PM Lake Superior forecast issuance) Issued at 407 PM EDT SUN JUL 17 2016 After a cold front passes through the Upper Great Lakes Region this evening, expect winds to increase up to 20 knots and shift to the west. By Monday morning, the front will be east of the area allowing winds to decrease. Winds are then expected to stay below 20 knots through the rest of the forecast period. Warm and humid air will flow across Lake Superior Wednesday through Friday, which will allow fog to form, locally dense at times. . && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...KC LONG TERM...KEC AVIATION...KC MARINE...KEC
Hazardous weather outlook, Jul 17, 4:14 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 414 PM EDT SUN JUL 17 2016 MIZ001>005-009>011-084-181200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-GOGEBIC- IRON-DICKINSON-SOUTHERN HOUGHTON- 414 PM EDT SUN JUL 17 2016 /314 PM CDT SUN JUL 17 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. SOME OF THE THUNDERSTORMS MAY BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF SEVERE WEATHER ARE APPRECIATED. MIZ006-007-012>014-085-181200- ALGER-LUCE-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- NORTHERN SCHOOLCRAFT- 414 PM EDT SUN JUL 17 2016 /314 PM CDT SUN JUL 17 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. SOME OF THE THUNDERSTORMS MAY BE STRONG. THERE IS A MODERATE SWIM RISK FOR THE BEACHES ALONG THE ALGER COUNTY SHORELINE FOR MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTERS REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-181200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 414 PM EDT SUN JUL 17 2016 /314 PM CDT SUN JUL 17 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS LAKE SUPERIOR THROUGH THIS EVENING. A FEW OF THE STORMS COULD BE STRONG TO SEVERE OVER WESTERN LAKE SUPERIOR EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH FRIDAY. SOME OF THE THUNDERSTORMS MAY BE STRONG. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF SEVERE WEATHER WILL BE GREATLY APPRECIATED. LMZ221-248-250-181200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 414 PM EDT SUN JUL 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. SOME OF THE THUNDERSTORMS MAY BE STRONG. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. KEC
In the hours before
Special weather statement, Jul 17, 3:20 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
320 PM EDT SUN JUL 17 2016
MIZ002-003-084-171945-
SOUTHERN HOUGHTON MI-ONTONAGON MI-HOUGHTON MI-
320 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ONTONAGON AND WEST
CENTRAL HOUGHTON COUNTIES UNTIL 345 PM EDT...
AT 319 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF MASS CITY...OR 17 MILES EAST OF ONTONAGON...MOVING
EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WINONA AND TWIN LAKES.
LAT...LON 4697 8865 4685 8866 4685 8868 4676 8867
4679 8903 4688 8905
TIME...MOT...LOC 1919Z 264DEG 25KT 4684 8895
KLUBERSpecial weather statement, Jul 17, 3:43 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 343 PM EDT SUN JUL 17 2016 MIZ003-004-084-172030- SOUTHERN HOUGHTON MI-HOUGHTON MI-BARAGA MI- 343 PM EDT SUN JUL 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BARAGA AND CENTRAL HOUGHTON COUNTIES UNTIL 430 PM EDT... AT 343 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NISULA...OR 15 MILES NORTHWEST OF BARAGA...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BARAGA...KEWEENAW BAY...JACOBSVILLE...THE LOWER ENTRANCE OF PORTAGE CANAL...ASSININS...TWIN LAKES...ARNHEIM...PELKIE AND TAPIOLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4680 8887 4690 8887 4703 8836 4679 8845 TIME...MOT...LOC 1943Z 260DEG 23KT 4686 8879 KLUBER
Local storm report, Jul 17, 4:47 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
447 PM EDT SUN JUL 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 1 SSE PEQUAMING 46.84N 88.38W
07/17/2016 E0.50 INCH BARAGA MI PUBLIC
OBSERVED HALF INCH SIZE HAIL AND HEAVY RAIN
SOUTH OF PEQUAMING. GUSTY WINDS ESTIMATED AT
30 MPH WERE ALSO OBSERVED.
&&
JSSSpecial weather statement, Jul 17, 5:08 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
508 PM EDT SUN JUL 17 2016
MIZ004-172145-
BARAGA MI-
508 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BARAGA COUNTY UNTIL 545
PM EDT...
AT 508 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BARAGA...MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BARAGA...L'ANSE...PEQUAMING...SKANEE...ASSININS...MOUNT ARVON...
PELKIE AND PRICKETT DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4683 8868 4684 8867 4689 8814 4668 8816
4670 8868
TIME...MOT...LOC 2108Z 270DEG 36KT 4678 8863
KLUBERSpecial weather statement, Jul 17, 5:14 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 514 PM EDT SUN JUL 17 2016 MIZ002-009-172200- ONTONAGON MI-GOGEBIC MI- 514 PM EDT SUN JUL 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GOGEBIC AND WEST CENTRAL ONTONAGON COUNTIES UNTIL 600 PM EDT/500 PM CDT/... AT 513 PM EDT/413 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLACK RIVER HARBOR...OR 14 MILES NORTHEAST OF IRONWOOD...MOVING EAST AT 45 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BERGLAND...BLACK RIVER HARBOR...NORTHERN LAKE GOGEBIC...NORWICH... WHITE PINE...MERRIWEATHER...CLARK LAKE...MIRROR LAKE AND COPPER PEAK. LAT...LON 4654 9009 4672 9012 4681 8941 4656 8933 TIME...MOT...LOC 2113Z 263DEG 48KT 4664 9000 KEC
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 3:20 PM EDT | Special Weather Statement | MQT | Houghton | 25 min |
| Jul 17, 3:43 PM EDT | Special Weather Statement | MQT | Houghton | 47 min |
| Jul 17, 4:06 PM EDT | Severe Thunderstorm Warning | MQT | Baraga, Houghton | 39 min |
| Jul 17, 4:08 PM EDT | Special Marine Warning | MQT | 67 min | |
| Jul 17, 4:15 PM EDT | Special Marine Warning | MQT | 60 min | |
| Jul 17, 5:08 PM EDT | Special Weather Statement | MQT | Baraga | 37 min |
| Jul 17, 5:13 PM EDT | Severe Thunderstorm Warning | MQT | Baraga | 47 min |
| Jul 17, 5:14 PM EDT | Special Weather Statement | MQT | Gogebic | 46 min |
| Jul 17, 5:15 PM EDT | Small Craft Advisory | MQT | 4 hr | |
| Jul 17, 5:42 PM EDT | Severe Thunderstorm Warning | MQT | Baraga, Marquette | 33 min |
| Jul 17, 6:00 PM EDT | Tornado Warning | MQT | Marquette | 30 min |
| Jul 17, 6:15 PM EDT | Special Weather Statement | MQT | Ontonagon | 30 min |
| Jul 17, 6:29 PM EDT | Severe Thunderstorm Warning | MQT | Marquette | 16 min |
Nearby
Tornado Warnings in Michigan, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.